# SDR DXTA2019011001899

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 463 hours, 336 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN MLG BRAKE PEDAL SOFT/SPONGY - WHILE BRAKING ON THE RUNWAY IT FELT AS IF THERE WAS NO MORE BRAKING AVAILABLE WHILE APPLYING BOTH BRAKES. THE RIGHT PEDAL FELT SQUISHY AND HAD MORE PLAY. THE MORE I PRESSED THE BRAKE PEDALS THERE WAS NO MORE PRESSURE. SO SLOWING TOOK LONGER THAN NORMAL FOR THE WEIGHT AND RUNWAY CONDITIONS.**SUPPLEMENTAL INFORMATION: CHECKED PILOT & CO-PILOT BRAKE PEDALS. FOUND TO BE SLIGHTLY SOFT. BLED NR 1, NR 2, NR 3, NR 4 BRAKES. VERIFIED PILOT & CO-PILOT BRAKE PEDALS ARE FIRMED UP. WORK DONE IAW MM 32-42-00. NO FURTHER ACTION TAKEN AT THIS TIME.
